# SDR CA990927050

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Shaft
- Part number: LW12463
- Condition: Failed
- Location: Turbocharger
- Component: D
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) BROKEN TURBOSHAFT.
